# SDR UIEA2017092601873

- Difficulty date: September 23, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 51,058 hours, 6,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 105278
- Condition: No Test
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY EXIT POWER SUPPLY BATTERY PACK FAILED A VOLTAGE CHECK.  REMOVED AND REPLACED THE BATTERY PACK AND OPS CHECKED GOOD IAW AMM 52-23-14-001 AND AMM 52-23-14-404-005.
